# SDR SWAA2020051244047

- Difficulty date: April 18, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE WEB LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 27R AND RBL 5 AT AFT CARGO COMPARTMENT WL 152.8 / REPLACED INTERNAL STRUCTURE WEB LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 27R AND RBL 5 AT AFT CARGO COMPARTMENT WL 152.8 IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A8130 REV B.
